# SDR FDEA201701100112

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,849 hours, 35,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 21182006
- Part serial: 2047707AA
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR WOULD NOT OPEN WITH DOOR SWITCH.  REMOVED AND REPLACED L1 DOOR ACTUATOR IAW AMM 52-11-01-2 AND OPS CHECKED IAW AMM 52-11-01-2.
